# SDR QXEA200701220

- Difficulty date: July 28, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 1,474 hours, 1,392 cycles
- System (JASC): 3150 · Central Warning
- Part: Hose
- Condition: Disconnected
- Location: Avionics Cooling
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2286: ON TAXI OUT, AVIONICS CAUTION MESSAGE WITH ASSOCIATED HOT ED MESSAGE.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE REMOVED ED AND FOUND AVIONICS AIR COOLING HOSES DISCONNECTED FROM UNIT.  RECONNECTED HOSES AND REINSTALLED ED IAW Q400 AMM TASKS 31-61-01-000-801 AND 31-61-01-400-801.  PERFORMED OPS TEST OF THE ENGINE DISPLAY IAW Q400 AMM TASK 31-61-01-710-803.  TEST IS GOOD WITH NO REOCCURRENCE OF CAUTION OR ED MESSAGES.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
